# SDR AALA20040941

- Difficulty date: September 1, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 13D INOPERATIVE.  RESEATED CONNECTOR  AT SEAT TO WALL PLUG ON SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
